Abstract

We report the existence and stability properties of multipole-mode solitons supported by the nonlinear Schrödinger equation featuring a combination of the fractional-order diffraction effect and nonlocal focusing Kerr-type nonlinearity. We reveal that multipole-mode solitons, including an arbitrary number of peaks, can propagate stably in fractional systems provided that the propagation constant exceeds a certain value, which is in sharp contrast to conventional nonlocal systems under a normal diffraction, where bound states composed of five peaks or more are completely unstable. Thus, we demonstrate, to the best of our knowledge, the first example of nonlocal solitons in fractional configurations.

© 2019 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Dissipative surface solitons in a nonlinear fractional Schrödinger equation

Changming Huang and Liangwei Dong
Opt. Lett. 44(22) 5438-5441 (2019)

Gap solitons in the nonlinear fractional Schrödinger equation with an optical lattice

Changming Huang and Liangwei Dong
Opt. Lett. 41(24) 5636-5639 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (4)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription